# SDR UALA2010051701654

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 53,768 hours, 7,899 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Epas
- Part number: 410045091
- Condition: Malfunctioned
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 4 RT EMERGENCY POWER ASSIST SYS DOES NOT HAVE A GREEN LIGHT.   REPLACED EPAS.
